# SDR 97ZZZX1330

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93QS
- Make and model: Cessna S550
- Aircraft serial: S5500093
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Terminal Lug
- Condition: Wrong Part
- Location: T1 Probe
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSPECTION, FOUND IMPROPER TERMINAL LUG ON RIGHT ENGINE T1 PROBE.  THE TERMINAL APPEARS TO BE THE PROPER MATERIAL (AL), BUT IS NOT A 1-322338-0 TERMINAL.  IT APPEARS THAT THIS TERMINAL LUG WAS INSTALLED WHEN THE PROPER ONE WAS UNAVAILABLE.
